Ohio, 2019Tornadoes and Damaging Winds in Ohio, June 24, 2019
June 24, 2019 · NWS ILN · 23 events in 8 counties and zones
Strong to severe thunderstorms developed along an advancing warm front. A couple of the thunderstorms produced tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $246,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed along an advancing warm front. A couple of the thunderstorms produced tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 24, 1:58 PM EST, 14 minutes earlier.
Area forecast discussion, Jun 24, 1:58 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
258 PM EDT Mon Jun 24 2019
.SYNOPSIS...
Strong weather disturbance will drive a cold front through the
Ohio Valley tonight with widespread showers and storms out in
front. Some of these may be severe. Clearing skies expected in
the wake of the front with a mix of sun and clouds on Tuesday. A
weak front will drop into the Great Lakes on Wednesday afternoon
and evening with a threat for scattered storms as a warm and
humid airmass takes hold of the Ohio Valley.
&&
.NEAR TERM /THROUGH TONIGHT/...
Please reference recent SPC SWODY1 and SWOMCDs for the ILN area
for larger scale thinking of the severe weather threats. More
specifically - as of 18Z threats are just starting to
materialize as previously discussed in the morning AFD update.
Weak low level circulation over southern KY continues to slowly
develop and enhance low to mid level shear profiles to our
south. In fact, discrete cells /now tor-warned/ in central KY
area are manifestation of the enhanced SRH and deep shear
profile that is in place attendant to this migrating wave.
Expect this environment to spread into and through the ILN CWA
in the 3P-7P timeframe - primarily through the SVR Watch area.
So while the overall shear/instability profile is more toward
wind damage threats with amalgamating cold pools /like what is
currently moving through south-central Ohio as of 1845Z/,
there's enough of a push of low level flow through northeast KY
and south- central OH where any discrete cell or favorably
orthogonal line segment to the low level shear vector to rotate
and produce a brief tornado in the 3P-7P timeframe as it moves
south to north.
A good dose of convective rains expected with the deeper
convection pushing up the Scioto Valley too. There is some
concern for localized flash flooding with this activity should
it repeat over similar areas /especially considering flash-flood
prone terrain in this area and recent anomalous wet spell we've
been in/. Storm motions should be progressive however which
should limit flash flood potential in time and space. Most
concern is Hocking/Ross/Pike/Scioto/Lewis/Mason counties for
that threat.
Further west - it was noted on the collaboration call with SPC
/and we agree/ that the western fringe of severe potential is
tough to diagnose but in general feel that I-71 from Columbus to
Cincinnati is a realistic demarcation from no threat to some
marginal threat, with the better relative threat in that
corridor in the Columbus area. Across northern KY south of CVG,
just not enough destabilization plus this area will quickly get
on the backside of the low level circulation passing by to the
east. West of I-71 in Ohio/eastern Indiana - just too stable and
this area not likely even to see much thunder owing to thick
clouds and temperatures which have actually leveled off or
fallen a little this afternoon.
Things will wind down quickly early this evening. Likely a
several-hour dry period between exiting precipitation shield in
the eastern CWA to inbound frontal-forced showers later this
evening and early overnight. This will be in a weakening state
owing to veering profile in the boundary layer reducing
convergence - and entering the stability maximum from afternoon
rains.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Quiet weather as high pressure builds into the Ohio Valley.
Before the drier atmosphere completely builds into the ILN CWA
/PWATS below 1"/ there are hints that there may be just enough
early afternoon diurnal instability to pop a shower or two in
southern Ohio before mixing of low level dewpoints toward the
later afternoon hours reduces instability. Overwhelming signal
in NWP is dry - so will keep any showers out of the forecast for
right now with the expectation that this will max out as some
taller cumulus.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A weak surface front will nose into the northern CWA from the Great
Lakes region as a wave of mid level energy translates east in the
mean westerly flow aloft. A shower may present itself about any time
during the day with a more robust shower or thunderstorm more likely
with peak daytime heating. The upper forcing is east of the area by
the time peak heating occurs, and the surface front is quite
diffuse, leading to a late day threat that should tail off quickly
in the evening.
High pressure at the surface will build in as heights increase
aloft, limiting any shower activity through early Friday to be very
widely scattered if they present themselves. Models are indicating
an upper level disturbance to work into the Ohio Valley from the
west-northwest on Friday and dissipate as it stretches out over the
Ohio River Saturday. This feature may combine with daytime heating
to pop a few storms but the airmass it is working into is not as
receptive to storm development. Expect isolated to widely scattered
pop-up storms to be possible in the late day through Saturday,
diminishing just as rapidly in the evening for a generally dry
overnight period everywhere. The upper forcing gets shunted
southwest as the ridge in the mid section of the country builds and
a stronger upper low in New England pulls energy into the Ohio
Valley from the north behind a surface cold front. Models show a
large swing in the chance of precipitation during this time but have
a general good agreement on the broader features. Have a low chance
of thunderstorms that are not necessarily diurnally driven from
Sunday onward.
Models have increased temperatures slightly through the period and
are generally looking for lows in the upper 60s to near 70 and highs
approaching 90. Dropped readings on Sunday by a few degrees and only
have highs in the low to mid 80s on Monday following the cold front.
Overnight lows will be from 65-70 through the period and be fairly
uniform across the CWA.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Widespread showers will cross the TAF sites this afternoon into
early evening. While a thunderstorms and associated brief
restrictions to IFR are possible just about at all the TAF
sites, the better relative likelihood will be at LCK/LUK/CMH
and perhaps ILN. Have included prevailing showers with MVFR
restrictions at all sites, and hit visibilities the hardest in
TEMPO at LCK/CMH/LUK where the best chance of some heavier
activity will occur. This precipitation will exit by 00Z in
central Ohio - a little earlier at DAY/CVG/ILN/LUK. Winds will
mostly be from the southwest, but some local variation to the
west/northwest will occur in the wake of a weak low pressure
which ripples northeast into central Ohio this evening. Thus,
wind forecasts later this afternoon and evening are of lower
confidence in both speed and direction. Secondary band of
showers on the cold front itself will spread into the area later
this evening and early in the overnight. Don't expect coverage
will be high enough to mention beyond a VCSH at CVG/DAY. Expect
these to be rapidly weakening. Should be some clearing
overnight outside the band of showers. Some light gusts of
westerly wind under a mix of clouds and sun on Tuesday with no
flight restrictions expected.
OUTLOOK...Thunderstorms are possible Wednesday afternoon and
evening.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Novak
NEAR TERM...Binau
SHORT TERM...Binau
LONG TERM...Franks
AVIATION...Binau
Hazardous weather outlook, Jun 24, 12:56 PM EST, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
156 PM EDT Mon Jun 24 2019
INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>054-060>062-070>072-077-078-251800-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-
Butler-Warren-Clinton-Hamilton-Clermont-
156 PM EDT Mon Jun 24 2019
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.
.DAY ONE...This afternoon and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
KYZ097>100-OHZ055-056-063>065-073-074-079>082-088-251800-
Bracken-Robertson-Mason-Lewis-Franklin OH-Licking-Fayette OH-
Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
156 PM EDT Mon Jun 24 2019
This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.
.DAY ONE...This afternoon and tonight.
Thunderstorms are expected this afternoon into early this evening.
Damaging winds will be the primary threat, but an isolated tornado,
large hail, and flash flooding cannot be ruled out.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed this afternoon into early
this evening.
In the hours before
Special weather statement, Jun 24, 1:03 PM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
203 PM EDT Mon Jun 24 2019
KYZ099-100-OHZ081-241830-
Mason KY-Lewis KY-Adams OH-
203 PM EDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MASON...LEWIS AND
SOUTHERN ADAMS COUNTIES UNTIL 230 PM EDT...
At 202 PM EDT, radar indicated a strong thunderstorm over Lewisburg,
moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
West Union, Manchester, Vanceburg, Camp Dix, Tollesboro, Rome, Blue
Creek, Concord, Trinity, Bradysville, Kinniconick, Rectorville,
Epworth, Ribolt, Charters, Bentonville, Petersville, Stricklett,
Cedar Mills and Sandy Springs.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3843 8358 3846 8358 3847 8359 3848 8359
3851 8361 3850 8361 3851 8363 3852 8363
3852 8365 3850 8373 3879 8367 3888 8334
3875 8327 3845 8326 3842 8356
TIME...MOT...LOC 1802Z 240DEG 35KT 3855 8371
HatzosSpecial weather statement, Jun 24, 1:27 PM EST, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
227 PM EDT Mon Jun 24 2019
OHZ081-082-088-241900-
Pike OH-Scioto OH-Adams OH-
227 PM EDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ADAMS...SOUTHWESTERN
PIKE AND NORTHWESTERN SCIOTO COUNTIES UNTIL 300 PM EDT...
At 226 PM EDT, radar indicated a strong thunderstorm near West Union,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Peebles, Lucasville, Blue Creek, Rarden, Otway, Wakefield,
Lombardsville, Poplar Grove, Dunkinsville, Elm Grove, West
Portsmouth, Wamsley, Serpent Mound, Locust Grove, Turkey Creek Lake,
Mcdermott, Ladd, Mount Joy and Bear Creek.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3868 8347 3902 8350 3910 8314 3900 8298
3876 8300 3867 8346
TIME...MOT...LOC 1826Z 239DEG 42KT 3877 8343
HatzosEvent by event
18 thunderstorm wind, 4 tornado, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Pike
- When
- June 24, 2:12 PM EST to 2:22 PM EST
- Where
- Pike County, 0.87 mi NE of Waverly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Department of Highways
- Coordinates
- 39.140, -82.960
Three trees were knocked down outside of Waverly.
Thunderstorm Wind, Fairfield
- When
- June 24, 2:22 PM EST to 2:32 PM EST
- Where
- Fairfield County, Sugar Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.630, -82.550
A couple of large limbs were knocked down.
Thunderstorm Wind, Ross
- When
- June 24, 2:23 PM EST to 2:33 PM EST
- Where
- Ross County, 1.38 mi S of Vigo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 39.230, -82.800
A tree was knocked down across Vigo Road.
Thunderstorm Wind, Ross
- When
- June 24, 2:25 PM EST to 2:35 PM EST
- Where
- Ross County, 3.82 mi ESE of Richmond Dale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 39.170, -82.770
A tree was knocked down on Limerick Road.
Thunderstorm Wind, Fairfield
- When
- June 24, 2:55 PM EST to 3:05 PM EST
- Where
- Fairfield County, 1.59 mi W of West Rushville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.770, -82.480
Numerous trees were reported knocked down in the southeast and eastern portion of the county.
Thunderstorm Wind, Hocking
- When
- June 24, 3:07 PM EST to 3:17 PM EST
- Where
- Hocking County, Haydenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 39.480, -82.330
Several trees were knocked down.
Thunderstorm Wind, Brown
- When
- June 24, 4:00 PM EST to 4:10 PM EST
- Where
- Brown County, 0.69 mi N of New Harmony
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 39.030, -84.020
Multiple power poles were knocked down across the road.
Thunderstorm Wind, Brown
- When
- June 24, 4:05 PM EST to 4:15 PM EST
- Where
- Brown County, 1.07 mi W of Bardwell
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.050, -83.940
A garage on Bardwell West Road had its roof removed and some partial wall collapses. Around the property there were numerous tree limbs snapped and and broken off, with several trees pushed over.
Lightning, Hamilton
- When
- June 24, 4:05 PM EST to 4:10 PM EST
- Where
- Hamilton County, 0.94 mi NNW of Mt Washington
- Property damage
- $19,000
- Reported by
- Public
- Coordinates
- 39.091, -84.390
Three cars were damaged after a tree fell down on them in Mount Washington after being struck by lightning.
Thunderstorm Wind, Highland
- When
- June 24, 4:13 PM EST to 4:23 PM EST
- Where
- Highland County, 0.69 mi N of Burford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.090, -83.850
Several large branches were broken.
Thunderstorm Wind, Highland
- When
- June 24, 4:15 PM EST to 4:25 PM EST
- Where
- Highland County, 0.69 mi S of Pricetown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.120, -83.800
Several large branches were broken.
Thunderstorm Wind, Highland
- When
- June 24, 4:18 PM EST to 4:28 PM EST
- Where
- Highland County, 0.87 mi NW of Danville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.140, -83.760
Several large branches were broken.
Thunderstorm Wind, Brown
- When
- June 24, 4:19 PM EST to 4:29 PM EST
- Where
- Brown County, 0.88 mi NW of Ripley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 38.740, -83.840
Several large tree limbs were knocked down.
Thunderstorm Wind, Highland
- When
- June 24, 4:20 PM EST to 4:30 PM EST
- Where
- Highland County, 1.28 mi ENE of Danville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.140, -83.730
Several large limbs were broken.
Tornado, Brown
- When
- June 24, 4:20 PM EST to 4:21 PM EST
- Where
- Brown County, 0.99 mi SW of Ripley to 0.12 mi SW of Ripley
- Rating
- EF0
- Path length
- 0.87 mi
- Path width
- 75 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.721, -83.844
The tornado touched down between the AA Highway and Kentucky 435 in Mason County Kentucky. Some of the heaviest and most concentrated tree damage was found very near the Ohio River on South Ripley Road, and adjacent areas of Mary Ingles Highway (Highway 8). The survey team found tree and agricultural building damage along the length of the path in Mason County. The vast majority of structural damage in Mason County consisted of barns and outbuildings with roof panels removed.
Across the Ohio River in the eastern side of Ripley, tree and shingle damage was found on Pearl Street, Kevin Drive, and portions of Elizabeth Street. There was little to no evidence of damage up the steep river bluff above the city of Ripley, suggesting the tornado was lifting as it moved into the city.
Thunderstorm Wind, Highland
- When
- June 24, 4:29 PM EST to 4:39 PM EST
- Where
- Highland County, 0.54 mi E of Hillsboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.200, -83.610
Some large branches were broken along with roof and window damage.
Thunderstorm Wind, Highland
- When
- June 24, 4:34 PM EST to 4:44 PM EST
- Where
- Highland County, 0.54 mi E of Hillsboro
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 39.200, -83.610
Windows were blown out of the senior center in Hillsboro. Also large branches were knocked down.
Tornado, Adams
- When
- June 24, 4:55 PM EST to 4:56 PM EST
- Where
- Adams County, 4.37 mi ENE of Louden to 5.26 mi NNE of Locust Grove
- Rating
- EF0
- Path length
- 1.61 mi
- Path width
- 300 yd
- Continued into
- Pike, Oh (ILN)
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.044, -83.371
The tornado first touched down near Edwin Shoemaker Road and Tener Road in far northeastern Adams County. This damage was limited in scope and consisted of a few trees downed. Minor tree damage was also observed on another section of Tener Road near the Adams-Pike county line. From here, the tornado moved northeast across an inaccessible area.
The most significant damage from this tornado occurred along Humphrey Road and Hackleshin Road in an area known as Humphrey Hollow in Pike County. Tree damage in this area was extensive, especially on the steep hillsides surrounding the hollow. The tornado lifted near Sunfish Creek and State Route 124 east of Latham.
Tornado, Pike
- When
- June 24, 4:56 PM EST to 5:08 PM EST
- Where
- Pike County, 2.33 mi W of Poplar Grove to 1.91 mi E of Latham
- Rating
- EF1
- Path length
- 7.61 mi
- Path width
- 300 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.053, -83.343
The tornado first touched down near Edwin Shoemaker Road and Tener Road in far northeastern Adams County and moved northeast into Pike County.
The most significant damage from this tornado occurred along Humphrey Road and Hackleshin Road in an area known as Humphrey Hollow. Tree damage in this area was extensive, especially on the steep hillsides surrounding the hollow. On one northwest-facing hillside around a bend on Humphrey Road, nearly every tree was uprooted down the hill. A few snapped trees were also noted in this area. There was strong evidence that the most significant damage occurred on the slopes facing downward along the direction of the wind; including generally east-facing slopes on the south side of the tornadic circulation, and west-facing slopes on the north side of the circulation. While structural damage in this area was mainly limited to impact damage from trees, some minor siding and roofing damage was noted at a few properties.
After leaving Humphrey Hollow, the tornado continued northeast across another inaccessible area, before causing similar tree damage along Grassy Fork Road and Fields Hollow Road in Fields Hollow.
Minor tree damage was observed along Sunfish Creek and State Route 124 east of Latham, with no evidence of damage reaching very far to the north of State Route 124.
Thunderstorm Wind, Pike
- When
- June 24, 5:11 PM EST to 5:21 PM EST
- Where
- Pike County, 2.77 mi WSW of Jasper
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 39.040, -83.100
Numerous trees were knocked down on Long Fork Road.
Thunderstorm Wind, Pike
- When
- June 24, 5:22 PM EST to 5:32 PM EST
- Where
- Pike County, 0.54 mi W of Jasper
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 39.050, -83.060
Several large trees were knocked down west of the town of Jasper.
Tornado, Pike
- When
- June 24, 5:28 PM EST to 5:35 PM EST
- Where
- Pike County, 0.67 mi ESE of Givens to 2.85 mi WSW of Linn
- Rating
- EF1
- Path length
- 4.3 mi
- Path width
- 200 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.047, -82.908
The tornado first touched down on the south side of Beaver Pike just east of Bumgardner Road, knocking down a few trees.
More extensive damage was observed along Straight Creek Road just north of Beaver Pike, in a valley area between two southwest-to-northeast ridges. At one property, several trees were downed on top of vehicles, leaving the vehicles heavily damaged. Slightly further north, structural damage was observed at two properties. One house had several shingles removed from the southwest-facing segment of the roof, while also having siding removed from the northeast-facing wall. A barn at an adjacent property was collapsed and moved eastward from its original position, and sheet|metal from the barn was found up the hill across the road to the northeast. Tree damage in this area was significant, especially along the floor of the valley, where many trees were uprooted.
The tornado appears to have briefly turned to the east as it crossed the next hill, before shifting to the northeast again and causing additional damage on Carrs Run Road. One outbuilding suffered a partial wall failure, along with the removal of some sheet metal roofing. Tree damage on this road was not as significant as on Straight Creek Road, but was still noteworthy. At a property on the east side of Carrs Run Road, one very large tree was downed from north to south across a garage roof, essentially slicing the roof into two segments.
The tornado caused tree damage Ervin Hill Buckhollow Roads before it lifted.
Thunderstorm Wind, Ross
- When
- June 24, 5:30 PM EST to 5:40 PM EST
- Where
- Ross County, 0.53 mi E of Massieville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.270, -82.970
Trees were reported knocked down throughout the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strikes in Texas, June 24 to 27, 20191 death · 2 injured · $50,000 · 3 events
- Flash Flooding and Flooding in Texas, June 24 to 29, 2019$87 million · 65 kt wind · 14 events
- Heat in Nevada, June 24, 20191 death · 1 event
- Rip Current in Alabama, June 24, 20191 death · 1 event
- Tornadoes and Hail in West Virginia, June 24, 2019$657,000 · EF1 · 22 events
- Flood in Alaska, June 24 to 30, 2019$3.0 million · 1 event
- Hail and Damaging Wind in Texas, June 24, 2019$1.0 million · 3 in hail · 9 events
- Tornado and Damaging Winds in Ohio, June 24, 2019$86,000 · EF1 · 30 events
- Damaging Winds and Heavy Rain in Kentucky, June 24, 2019$159,000 · 62 kt wind · 16 events
- Damaging Winds in Georgia, June 24, 2019$149,000 · 55 kt wind · 15 events
- Tornado and Damaging Winds in Louisiana, June 24, 2019$179,000 · EF0 · 9 events
- Flood and Hail in Florida, June 24, 20191 injured · $87,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 829899, 829900, 829902, 829903, 829904, 829905, 829906, 829918, 835858, 829907, 829908, 829909, 829910, 829912, 836115, 829913, 829914, 830234, 830235, 830239, 830243, 830264, 830271.